Journal of Symbolic Logic

Ideals Over $\omega$ and Cardinal Invariants of the Continuum

P. Matet and J. Pawlikowski

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.


Let P be any one of the following combinatorial properties: weak P-pointness, weak (semi-) Q-pointness, weak (semi-)selectivity, $\omega$-closedness. We deal with the following two questions: (1) What is the least cardinal $\kappa$ such that there exists an ideal with $\kappa$ many generators that does not have the property P? (2) Can one extend every ideal with the property P to a prime ideal with the property P?

Article information

J. Symbolic Logic, Volume 63, Issue 3 (1998), 1040-1054.

First available in Project Euclid: 6 July 2007

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier



Matet, P.; Pawlikowski, J. Ideals Over $\omega$ and Cardinal Invariants of the Continuum. J. Symbolic Logic 63 (1998), no. 3, 1040--1054.

Export citation